# SDR SWIA201743511

- Difficulty date: May 26, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 30,176 hours, 29,343 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 559 LOWER CAP ANGLES BL 9.00 & 18.00 LT & RT.  REPAIRED IAW REO.
